# SDR SWAA2023021694400

- Difficulty date: January 23, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 34,269 hours, 15,729 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. HORIZONTAL FWD UPPER METAL SLIDING SEAL CRACKED.<[01] LOCATED AND DRILL REPLACEMENT SEAL PER SRM 51-40-05.;[02] INSPECTED WORK IN C/A #1;[03] REMOVED AND REPLACED R/H HORIZONTAL FWD UPPER SLIDING SEAL PER AMM 53-31-31.;[04] REMOVED AND REPLACED R/H HORIZONTAL FWD UPPER SLIDING SEAL PER AMM 53-31-31. INSPECTION C/W.
